Items where Author is "Hou, Zhanyuan"

Up a level
Export as [feed] Atom [feed] RSS
[tool] Batch List
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 9.

Article

Hou, Zhanyuan (2021) On existence and uniqueness of a modified carrying simplex for discrete Kolmogorov systems. Journal of Difference Equations with Applications, 27 (2). pp. 284-315. ISSN 1023-6198

Hou, Zhanyuan (2020) On existence and uniqueness of a carrying simplex in Kolmogorov differential systems. Nonlinearity, 33 (12). ISSN 0951-7715

Hou, Zhanyuan (2020) Geometric method for global stability of discrete population models. Discrete and Continuous Dynamical Systems (B), 25 (9). pp. 3305-3334. ISSN 1531-3492

Hou, Zhanyuan (2018) Geometric method for global stability and repulsion in Kolmogorov systems. Dynamical systems, 34 (3). pp. 456-483. ISSN 1468-9367

Baigent, Stephen and Hou, Zhanyuan (2017) Global stability of discrete-time competitive population models. Journal of Difference Equations with Applications, 23 (2017). ISSN 1023-6198 (print) 1563-5120 (online)

Wu, Shuhui, Calay, Pargat Singh and Hou, Zhanyuan (2015) Oscillation criteria for a class of higher odd order neutral difference equations with continuous variable. Advances in Difference Equations, 166. pp. 1-17. ISSN 1687-1847

Wu, Shuhui, Calay, Pargat Singh and Hou, Zhanyuan (2015) Oscillation criteria for even-order nonlinear neutral difference equations with continuous variables. Electronic Journal of Differential Equations, 2015 (128). pp. 1-14. ISSN 1072-6691

Hou, Zhanyuan and Baigent, Stephen (2015) Global stability and repulsion in autonomous Kolmogorov systems. Communications on Pure and Applied Analysis, 14 (3). pp. 1205-1238. ISSN 1534-0392

Thesis

Hou, Zhanyuan (1994) A class of functional differential equations of mixed type. Doctoral thesis, London Guildhall University.

This list was generated on Sun Aug 14 20:56:10 2022 UTC.